# SDR ABXA9700313

- Difficulty date: November 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N970AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47494
- System (JASC): 5752 · Aileron Tabs
- Part: Tab
- Part number: 5910047501
- Condition: Delaminated
- Location: Lt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE LEFT AILERON CONTROL TAB WAS FOUND DELAMINATED.  REPLACED AILERON CONTROL TAB IAW DC-9 M.M 27-10-2.
